MathSciNet Relay Station
MathSciNet bibliographic data
MR2501913 (2010d:30020) 30C45
Sokól, Janusz On a condition for $\alpha$-starlikeness. J. Math. Anal. Appl. 352 (2009), no. 2, 696–701.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement